MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 3/14/2022, it was reported by a sales representative via phone that an ar-2600sbs-9 speedbridge implant system out box label stated that expiration date is april of 2022.When the package was opened, the inner package label stated the expiration date is may of 2022.The implants were used in a rcr procedure on (b)(6) 2022.Case was completed successfully.

Brand Name
SPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19203463
Report Number1220246-2024-02564
Device Sequence Number7927423
Product Code MAI
UDI-Device Identifier00888867319745
UDI-Public00888867319745
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberSPEEDBRG IMP SYS W/BIO-COMP SWVLK & NDL
Device Catalogue NumberAR-2600SBS-9
Device Lot Number11428139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown